This handy pack of 400 Ibuprofen soft gel packs quick and effective relief from minor pains, without any unpleasant aftertaste.
No bad aftertaste.
Eases minor headaches, toothaches, backaches, and aching muscles.
Helps relieve symptoms of arthritis, occasional cold, and menstrual cramps
A must-have for your medicine cabinet
Compares to Advil® Liqui-Gels® active ingredient.
Reduce your child's fever and relieve minor aches and pains with this great-tasting, grape-flavored liquid.
Children's TYLENOL Oral Suspension, Grape contains acetaminophen
Get two 4fl. oz. bottles of Children's TYLENOL with this value pack from Sam's Club
Take only as directed
For children ages 2 to 11
Delivering relief fast for all of our headaches, muscle aches, backaches and aches and pains from the common cold, this long-lasting pain reliever is the go-to on the medicine cabinet shelf.
#1 doctor recommendation for joint pain.
Advil tablets reduce fever fast.
Relieves aches and pains of the flu.
Save, effective relief that has been trusted for over 25 years.
Unsurpassed Advil nighttime relief of pain and restlessness
Fall asleep faster and stay asleep longer
Combines the pain relief of Ibuprofen with the gentle sleep aid Diphenhydramine
Good for minor aches and pains
Safe and effective
These caplets have a bi-layer design to deliver fast-acting arthritis pain relief for up to eight hours.
Temporarily relieves minor arthritis pain.
650 milligrams of acetaminophen per caplet.
Fast-acting relief lasts up to 8 hours.
Bi-layer caplet design.
These ingeniously designed gelcaps feature laser-drilled holes to release medicine quickly for instant relief of minor aches and pains as well as fever.
Acetaminophen gel caps.
500 mg of acetaminophen in every cap.
Relieves minor aches and pains.
Temporary fever relief.
Restless nights slowing you down? Member's Mark Acetaminophen PM helps relieves the aches and pains that keep you from getting much-needed rest. Fall asleep fast and feel better!
Nighttime sleep aid.
Minor aches and pains.
With fast relief of all the body's major aches pains fro headaches to minor arthritis in easy-to-swallow gels, Advil Liqui-Gels are a must in the medicine cabinet.
Advil is the world's selling over-the-counter pain reliever.
doctor-recommended treatment for effective pain relief8.
Advil liquid gel quickly relieves pain at the site of inflammation.
Contains 2 bottles of 120 capsules.
Are aches and pains slowing you down? Member's Mark Extra Strength Acetaminophen is a must-have for every household. It helps with headaches, fevers and everything in between.
Pain reliever/fever reducer
Easy to swallow 500 mg gel caps
When your child isn't feeling well, you need something that acts quickly and is long-lasting. Motrin does the trick, providing up to eight hours of relief for minor aches and pains.
The oral suspension that temporarily reduces fever
For children ages 2-11
Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache, and toothache
Lasts up to 8 hours
Aleve can provide all-day pain relief with just 2 pills in a liquid gel form.
Naproxen sodium capsules.
160 liquid gels.
Aleve® is the #1 Doctor* and Pharmacist† recommended brand for minor arthritis pain.
Easy-open arthritis cap.
Each caplet of Excedrin Extra Strength Pain Reliever contains 250 milligrams (mg) of acetaminophen, 250 mg of aspirin, and 65 mg of caffeine. A typical dose for adults and children older than 12 is two caplets every six hours